# SDR AALA200800317

- Difficulty date: February 14, 2008
- Submitted: February 21, 2008
- Operation: Air carrier
- Aircraft: N463AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49593
- Aircraft time: 58,266 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY LIGHT AT OVERHEAD SEAT ROW 33 MISSING LENS.  REPLACED LENS FOR EMERGENCY LIGHT AT OVERHEAD SEAT ROW 33.  SYSTEM GROUND CHECKED NORMAL OPERATION.
